Alert archive / Florida / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 33, NWS Miami, FL

May 26, 2009Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 26, 2009, 5:34 PM EDT for Glades County, Florida. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2009, 5:34 PM EDT (21:34 UTC)
Expired
May 26, 2009, 6:00 PM EDT
In force
26 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Glades County, FL

The radar

The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 5:45 PM EDTTSTM WND GST 43Buckhead Ridge, FLWEST LAKE TOWER L005 REPORTED 43 KT WIND GUST
May 26, 5:45 PM EDTHAIL 0.88Buckhead Ridge, FLMOORE HAVEN POLICE REPORTED NICKLE SIZED HAIL AND ESTIMATED 50 MPH WIND GUST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 9.6 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2009-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2009-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 262134
SVRMFL
FLC043-262200-
/O.NEW.KMFL.SV.W.0033.090526T2134Z-090526T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
534 PM EDT TUE MAY 26 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GLADES COUNTY IN SOUTH FLORIDA.

* UNTIL 600 PM EDT

* AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BRIGHTON SEMINOLE INDIAN...AND MOVING EAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL EASTERN GLADES COUNTY
  AND SURROUNDING COMMUNITIES.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO 
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. 

LAT...LON 2720 8091 2716 8087 2715 8087 2699 8105
      2698 8108 2702 8111 2721 8101
TIME...MOT...LOC 2133Z 264DEG 7KT 2705 8104

$$

GR
1 follow-up statement
954 
WWUS52 KMFL 262150
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
550 PM EDT TUE MAY 26 2009

FLC043-262200-
/O.CON.KMFL.SV.W.0033.000000T0000Z-090526T2200Z/
GLADES FL-
550 PM EDT TUE MAY 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN GLADES COUNTY...

AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL. THIS 
STORM WAS LOCATED NEAR BUCKHEAD RIDGE...MOVING EAST AT 10 MPH.
A REPORT WAS RECEIVED OF NICKEL SIZED HAIL AND GUSTS ESTIMATED TO 
50 MPH AROUND 545 PM.

REPORT ANY OTHER SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW 
ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL 
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN 
MIAMI. 

LAT...LON 2720 8091 2716 8087 2715 8087 2699 8105
      2698 8108 2702 8111 2721 8101
TIME...MOT...LOC 2147Z 264DEG 7KT 2705 8101

$$

GR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:47 PM EDT, 47 minutes earlier.

Area forecast discussion, May 26, 4:47 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
447 PM EDT TUE MAY 26 2009

.UPDATE...
THE STORMS THAT WERE OVER THE EAST COAST METRO AREAS EARLY THIS
AFTERNOON HAVE DISSIPATED LATE THIS AFTERNOON...AS THE ATMOSPHERE
HAS MOSTLY BECOME STABLE. HOWEVER...THERE COULD STILL BE ONE OR
TWO SHOWERS THAT WORK EAST FROM THE INTERIOR AREAS INTO THE EAST
COAST METRO AREAS THIS EVENING BEFORE DISSIPATING. SO HAVE REMOVED
THE THUNDER WORDING...AND LEFT A SLIGHT CHANCE OF SHOWERS IN THE
FORECAST FOR THE EAST COAST METRO AREAS AND THE SOUTHERN INTERIOR
AREAS OF SOUTH FLORIDA FOR THIS EVENING.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLAN.

&&
UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 214 PM EDT TUE MAY 26 2009/

..HIGHEST RAIN CHANCE CONTINUES FOR THE EAST COAST METRO AREAS THIS
WEEK...

DISCUSSION...
THE EAST AND WEST COAST SEA BREEZES HAS DEVELOPED EARLY THIS
AFTERNOON WITH SHOWERS AND THUNDERSTORMS ALONG THE SEA BREEZES.
THE WEST COAST SEA BREEZE WILL CONTINUE TO MOVE EAST ACROSS SOUTH
FLORIDA THIS AFTERNOON..WHILE THE EAST COAST SEA BREEZE REMAINS
OVER THE EAST COAST METRO AREAS...DUE TO THE SOUTHWEST STEERING
FLOW. THIS MEANS THAT THE INTERIOR AND EAST COAST METRO AREAS
WILL CONTINUE TO SEE THE SHOWERS AND THUNDERSTORMS INCREASE IN
COVERAGE...WHILE THE WEST COAST AREAS WILL BE MOSTLY DRY THIS
AFTERNOON. SO WILL CONTINUE THE SCATTERED TO NUMEROUS POPS OVER
THE INTERIOR AND EAST COAST METRO AREAS FOR THIS AFTERNOON...WHILE
LOWERING THE POPS TO SLIGHT CHANCE FOR THE WEST COAST METRO AREAS.

AT THE SAME TIME...A SHORT WAVE IN THE MID TO UPPER LEVELS OF THE
ATMOSPHERE OVER THE EASTERN GULF OF MEXICO WILL MOVE EAST THROUGH
SOUTH FLORIDA THIS AFTERNOON INTO THIS EVENING. THIS SHORT WAVE
WILL KEEP THE MID TO UPPER LEVELS COOL...AND ALLOW FOR THE
STRONGEST STORMS TO PRODUCE HAIL...GUSTY WINDS...AND HEAVY
RAINFALL. SO WILL MENTION A FEW STRONG STORMS ALONG THE EAST COAST
METRO AREAS FOR THIS AFTERNOON INTO EARLY EVENING.

THE SHOWERS AND THUNDERSTORMS SHOULD DIE OUT SLOWLY THIS EVENING
OVER THE INTERIOR AND EAST COAST METRO AREAS AS THE HEATING OF THE
DAY IS LOST. THE WEST COAST METRO AREAS COULD SEE A FEW SHOWERS OR
THUNDERSTORMS OVERNIGHT...DUE TO THE LIGHT SOUTHWEST WIND FLOW
OVER THE CWA.

THE RIDGE OF HIGH PRESSURE OVER FLORIDA KEYS WILL REMAIN NEARLY
STATIONARY THROUGH END OF THIS WEEK. THIS WILL KEEP THE CWA IN A
SOUTHWEST STEERING FLOW WHICH WILL FOCUS THE HIGHEST POPS OVER THE
EAST COAST METRO AREAS EACH DAY. SO HAVE GONE WITH SCATTERED TO
NUMEROUS POPS ALONG THE EAST COAST METRO AREAS TAPERING DOWN TO
LOW END SCATTERED POPS ALONG THE WEST COAST METRO AREAS.

THERE IS ALSO ANOTHER SHORT WAVE OVER THE CENTRAL GULF OF MEXICO
SEEN IN THE WATER VAPOR IMAGERY THAT WILL ALSO MOVE EAST AND INTO
SOUTH FLORIDA ON WEDNESDAY WHICH WILL KEEP THE COOL AIR ALOFT IN
PLACE. SO WILL CONTINUE TO MENTION A FEW STRONG STORMS WITH GUSTY
WINDS...HAIL...AND LOCALLY HEAVY RAINFALL IN THE HWO FOR WEDNESDAY.

TEMPERATURES EACH DAY THIS WEEK WILL BE AROUND 90 OVER THE EAST
COAST METRO AREAS TAPERING DOWN TO THE MID 80S OVER THE WEST COAST
METRO AREAS FOR THE HIGHS. THE LOWS WILL BE IN THE LOWER TO MID
70S OVER THE METRO AREAS WITH MID TO UPPER 60S OVER THE INTERIOR
AREAS EACH NIGHT THIS WEEK.

EXTENDED FORECAST...
A WEAK COLD FRONT WILL WORK INTO SOUTH FLORIDA FROM THE NORTH THIS
WEEKEND BEFORE WASHING OUT. HIGH PRESSURE WILL THEN BUILD BACK
INTO SOUTH FLORIDA EARLY NEXT WEEK FROM THE ATLANTIC WATERS. THIS
PATTERN WILL BRING IN A LITTLE BIT OF DRIER AIR TO THE CWA THIS
WEEKEND. IT WILL ALSO REFOCUS THE HIGHEST POPS FROM THE EAST
COAST METRO AREAS EARLY THIS WEEKEND TO THE WEST COAST METRO
AREAS BY EARLY NEXT WEEK. SO HAVE KEPT THE 20 TO 30 PERCENT POPS
OVER THE CWA THIS WEEKEND...AND THEN PUT HAVE THE HIGHEST POPS OVER
THE WESTERN AREAS EARLY NEXT WEEK.

MARINE...
THE WINDS WILL BE FROM THE SOUTH TO SOUTHWEST DIRECTION TONIGHT
THROUGH EARLY THIS WEEKEND...BEFORE SWINGING TO A SOUTHEAST
DIRECTION BY END OF THIS WEEKEND. THE SPEEDS WILL ALSO REMAIN
BELOW 15 KNOTS THROUGH THIS WEEKEND. THE SEAS WILL ALSO BE 2 FEET
OR LESS THROUGH THE WEEKEND.

SO BOATING CONDITIONS SHOULD BE GOOD OUTSIDE OF THE SHOWERS AND
THUNDERSTORMS...AS THERE WILL BE NO HEADLINES IN EFFECT FOR ALL OF
THE SOUTH FLORIDA WATERS.

FIRE WEATHER...
THE RELATIVE HUMIDITIES WILL ALSO REMAIN WELL ABOVE CRITICAL VALUE
OVER ALL OF SOUTH FLORIDA THIS WEEK. SO NO PROBLEMS WITH THE FIRE
WEATHER THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  89  72  87 / 10 60 40 60
FORT LAUDERDALE  74  89  74  87 / 10 50 40 50
MIAMI            75  90  75  88 / 10 50 40 50
NAPLES           72  86  72  85 / 20 40 30 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...54/BNB
SHORT TERM/AVIATION...04/AT
Hazardous weather outlook, May 26, 9:15 AM EDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
915 AM EDT TUE MAY 26 2009

FLZ063-066>075-168-172>174-270600-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
915 AM EDT TUE MAY 26 2009

...SCATTERED TO NUMEROUS THUNDERSTORMS INTERIOR AND EAST...
...SOME STRONG THUNDERSTORMS POSSIBLE...
...LOCAL FLOODING POSSIBLE DUE TO HEAVY RAINS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT
SOUTH FLORIDA TODAY AND INTO EARLY THIS EVENING. LOCALLY HEAVY
RAINS ,FREQUENT LIGHTNING STRIKES, GUSTY WINDS AND POSSIBLE HAIL
CAN BE EXPECTED.

WIND: WIND GUSTS TO 50 MPH WILL BE POSSIBLE IN THE STRONGER
THUNDERSTORMS.

HAIL: DIME-SIZED HAIL WILL BE POSSIBLE IN THE THUNDERSTORM
ACTIVITY.

FLOODING: THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY
RAINFALL IN A SHORT PERIOD OF TIME. THE THUNDERSTORMS WILL BE SLOW
MOVING AND WITH ALREADY SOILS SATURATED FROM RAINS THE PAST FEW
DAYS, THIS COULD LEAD TO LOCALIZED FLOODING OF LOW LYING AND FLOOD
PRONE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH
DAY AFFECTING MAINLY THE INTERIOR AND EAST PORTIONS OF SOUTH
FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, May 26, 3:57 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
357 PM EDT TUE MAY 26 2009

FLZ063-066-070-262100-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
357 PM EDT TUE MAY 26 2009

...STRONG THUNDERSTORMS MOVING ACROSS GLADES AND CENTRAL HENDRY
COUNTIES...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
PALMDALE TO 6 MILES NORTH OF HENDRY CORRECTIONAL I/A/P...MOVING EAST
AT 5 MPH.

THESE STORMS WILL AFFECT...

ORTONA...
PALMDALE...
DEVILS GARDEN...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT
FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2692 8107 2693 8110 2689 8111 2688 8109
      2685 8109 2682 8104 2646 8093 2636 8133
      2703 8149 2704 8134 2703 8129 2705 8127
      2708 8127 2712 8113
TIME...MOT...LOC 1957Z 256DEG 6KT 2699 8136 2640 8121

BAXTER
Local storm report, May 26, 4:04 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT TUE MAY 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             MICCOSUKEE INDIAN RESER 26.17N 80.88W
05/26/2009  E0.50 INCH       BROWARD            FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED DIME SIZED HAIL AT THE
            MICCOSUKEE RESORT

0245 PM     HAIL             CORAL SPRINGS           26.27N 80.27W
05/26/2009  E0.75 INCH       BROWARD            FL   PUBLIC

            PENNY SIZED HAIL 106 WAY CORAL SPRINGS

0245 PM     HAIL             BOCA RATON              26.36N 80.10W
05/26/2009  E0.50 INCH       PALM BEACH         FL   PUBLIC

            PUBLIC REPORTED DIME SIZED HAIL IN WEST BOCA

0253 PM     HAIL             KENDALE LAKES           25.71N 80.42W
05/26/2009  E0.25 INCH       MIAMI-DADE         FL   PUBLIC

            PUBLIC REPORTED PEA SIZED HAIL KENDALL AND 157AVE

0255 PM     TSTM WND GST     KENDALE LAKES           25.71N 80.42W
05/26/2009  E50.00 MPH       MIAMI-DADE         FL   TRAINED SPOTTER

            SPOTTER REPORTED 50 MPH WIND GUSTS SW 50 ST AND SW 110
            AVE

0255 PM     HAIL             KENDALE LAKES           25.71N 80.42W
05/26/2009  E0.25 INCH       MIAMI-DADE         FL   TRAINED SPOTTER

            SPOTTER REPORTED PEA SIZED HAIL MILLER RD AND 137 AVE

0300 PM     HAIL             HIALEAH                 25.86N 80.29W
05/26/2009  E1.00 INCH       MIAMI-DADE         FL   PUBLIC

            NICKLE TO QUARTER SIZED HAIL REPORTED BY PUBLIC 1881 WEST
            72ND PLACE

0300 PM     TSTM WND DMG     5 W CORAL GABLES        25.72N 80.35W
05/26/2009                   MIAMI-DADE         FL   TRAINED SPOTTER

            2 TO 3 INCH DIAMETER BRANCHES BROKEN IN 52 MPH MEASURED
            WIND GUSTS

0318 PM     TSTM WND GST     SUNRISE                 26.17N 80.28W
05/26/2009  M56.00 MPH       BROWARD            FL   MESONET

            TAKEN FROM CITY OF SUNRISE MESONET SITE

0320 PM     HAIL             3 NW HIALEAH            25.90N 80.32W
05/26/2009  E0.25 INCH       MIAMI-DADE         FL   TRAINED SPOTTER

            SPOTTER REPORTED PEA SIZED HAIL PALMETTO AND I-75

0320 PM     HAIL             SAWGRASS MILLS MALL     26.15N 80.32W
05/26/2009  E0.25 INCH       BROWARD            FL   PUBLIC

            PUBLIC REPORTED NWSCHAT/ SAWGRASS AREA PENNY SIZED HAIL
            AND 60 MPH WINDS

0327 PM     HAIL             3 NW DAVIE              26.12N 80.34W
05/26/2009  E0.25 INCH       BROWARD            FL   TRAINED SPOTTER

            SPOTTER REPORTED PEA SIZED HAIL AT THE INTERSECTION OF
            595/I-75

0340 PM     HAIL             PLANTATION              26.12N 80.25W
05/26/2009  E0.75 INCH       BROWARD            FL   NWS EMPLOYEE

            MIAMI NWS EMPLOYEE REPORTED PENNY SIZED HAIL I595 AND NOB
            HILL ROAD

&&

EBAUGH
Special weather statement, May 26, 4:05 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
405 PM EDT TUE MAY 26 2009

FLZ066-067-262100-
HENDRY FL-INLAND PALM BEACH COUNTY FL-
405 PM EDT TUE MAY 26 2009

...STRONG THUNDERSTORM MOVING ACROSS WEST CENTRAL PALM BEACH
COUNTY...

AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF ROTENBERGER WILDLIFE MANAGEMENT
AREA...MOVING NORTHEAST AT 5 MPH.

THIS STORM WILL AFFECT...

  RURAL WESTERN PALM BEACH COUNTY

AND SURROUNDING COMMUNITIES. THIS STORM MAY EVENTUALLY MOVE EAST
TOWARDS HIGHWAY 27 AND OKEELANTA.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2647 8055 2644 8088 2657 8088 2671 8081
      2671 8080 2671 8079 2671 8078 2669 8074
      2672 8073
TIME...MOT...LOC 2003Z 235DEG 4KT 2653 8084

GS
Special weather statement, May 26, 4:14 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
414 PM EDT TUE MAY 26 2009

FLZ066-262100-
HENDRY FL-
414 PM EDT TUE MAY 26 2009

...STRONG THUNDERSTORM MOVING ACROSS FAR EASTERN HENDRY COUNTY...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF ROTENBERGER WILDLIFE
MANAGEMENT AREA...MOVING NORTHEAST AT 5 MPH.

THIS STORM WILL AFFECT...

  RURAL EASTERN HENDRY COUNTY

AND SURROUNDING COMMUNITIES NEAR THE PALM BEACH COUNTY LINE.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...DIME-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2662 8090 2647 8088 2640 8090 2649 8100
TIME...MOT...LOC 2014Z 219DEG 3KT 2652 8089

GS
Local storm report, May 26, 4:29 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
429 PM EDT TUE MAY 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     5 NW COOPER CITY        26.11N 80.33W
05/26/2009                   BROWARD            FL   LAW ENFORCEMENT

            DAVIE POLICE REPORTED TREES DOWN IN AREA OF SW 131 AVE
            AND 9TH PLACE. NO STRUCTURAL DAMAGE WAS NOTED.

&&

MOLLEDA
Special weather statement, May 26, 5:20 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
520 PM EDT TUE MAY 26 2009

FLZ066-067-262215-
HENDRY FL-INLAND PALM BEACH COUNTY FL-
520 PM EDT TUE MAY 26 2009

...STRONG THUNDERSTORMS MOVING ACROSS NORTHEAST HENDRY COUNTY...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED JUST EAST OF MONTURA...MOVING
NORTHEAST AT 10 MPH.

THIS STORM WILL AFFECT...

MONTURA...

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2666 8073 2650 8107 2676 8134 2677 8096
TIME...MOT...LOC 2118Z 232DEG 8KT 2665 8116

GR

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 1:33 PM EDTSpecial Marine WarningMFL16 min
May 26, 2:24 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
May 26, 2:28 PM EDTSpecial Weather StatementMFLBroward32 min
May 26, 2:38 PM EDTSevere Thunderstorm WarningMFLBroward31 min
May 26, 2:49 PM EDTSpecial Weather StatementMFLMiami-Dade26 min
May 26, 2:52 PM EDTSevere Thunderstorm WarningMFLMiami-Dade53 min
May 26, 2:56 PM EDTSevere Thunderstorm WarningMFLPalm Beach30 min
May 26, 3:00 PM EDTSevere Thunderstorm WarningMFLBroward60 min
May 26, 3:02 PM EDTSevere Thunderstorm WarningMFLMiami-Dade33 min
May 26, 3:04 PM EDTSpecial Marine WarningMFL56 min
May 26, 3:16 PM EDTAreal Flood AdvisoryMFLPalm Beach119 min
May 26, 3:27 PM EDTSpecial Weather StatementMFLHendry63 min
May 26, 3:43 PM EDTSpecial Weather StatementMFLBroward47 min
May 26, 3:57 PM EDTSpecial Weather StatementMFLGlades, Hendry63 min
May 26, 3:57 PM EDTSevere Thunderstorm WarningMFLBroward12 min
May 26, 4:00 PM EDTSpecial Marine WarningMFL39 min
May 26, 4:05 PM EDTSpecial Weather StatementMFLPalm Beach55 min
May 26, 4:14 PM EDTSpecial Weather StatementMFLHendry46 min
May 26, 4:24 PM EDTSevere Thunderstorm WarningMFLGlades66 min
May 26, 5:06 PM EDTSpecial Marine WarningMFL54 min
May 26, 5:08 PM EDTSevere Thunderstorm WarningMFLGlades37 min
May 26, 5:20 PM EDTSpecial Weather StatementMFLHendry55 min
May 26, 5:29 PM EDTAreal Flood AdvisoryMFLBroward2 hr
May 26, 5:55 PM EDTAreal Flood AdvisoryMFLGlades, Hendry110 min
May 26, 6:00 PM EDTSpecial Marine WarningMFL60 min
May 26, 6:06 PM EDTSpecial Marine WarningMFL54 min

Nearby

Severe Thunderstorm Warnings in Florida, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.